# SDR AALA20001870

- Difficulty date: November 10, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Main Entry
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - FLT 194 - EN ROUTE SFO-BOS, DETECTED FORWARD ENTRY DOOR HANDLE MESSAGE.  DOOR DISARMED.  DETECTED AIR NOISE.  PLACED HANDLE BACK WITH LOW DIFFERENTIAL, BUT WOULD NOT RE-ARM.  RETURNED SFO AND LANDED WITHOUT FURTHER INCIDENT.  RIGGED FORWARD ENTRY DOOR PER THE MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
